MathSciNet Relay Station
MathSciNet bibliographic data
MR831200 53C45 (49F99 58G30)
Oliker, V. I. The problem of embedding $S^n$ into ${\bf R}^{n+1}$ with prescribed Gauss curvature and its solution by variational methods. Trans. Amer. Math. Soc. 295 (1986), no. 1, 291–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement